Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to relieve redness due to exposure after using tretinoin cream?

To treat my acne, late last year I applied Tretinoin cream to my face. Soon after applying the cream I went outside and exposed my face to the sunlight with no protection. Its October 2012 now and my face is very red/sensitive/irritated. Could you guide me in the right direction to possibly fix this problem? Thank you.
Thu, 21 Nov 2019
Report Abuse
Addiction Medicine Specialist 's  Response
Hello,

This is seven years later. The problem isn't relevant anymore. Well, it is a sensitizer to sun so, you'll want to avoid using it and having sun exposure at the same time.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Retinoid


How to relieve redness due to exposure after using tretinoin cream?

Hello, This is seven years later. The problem isn t relevant anymore. Well, it is a sensitizer to sun so, you ll want to avoid using it and having sun exposure at the same time. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Matt Wachsman, Addiction Medicine Specialist